Doctor insights on:
Accutane Dry Eyes
Usually short term: Accutane commonly causes redness and irritation which mostly goes away after discontinuation of the product. Some have subclinical dryness which is pushed over into chronic dryness after the use of Accutane but this is very uncommon. If you are having this symptoms discuss with the dermatologist who prescribed the agent and you might need a referral to an ophthalmologist. ...Read more
I have dry eyes and take restasis for that and i had a big dose of rai for thyroid cancer can I take Accutane to treat acne since it cause dry eyes to?
Small risk: Accutane can cause conjunctival irritation and secondarily eye dryness. If your eyes are dry to begin with and you add the dryness of accutane, then your dryness can increase. At your age i would have expected acne to be attenuated but you certainly can try Accutane with an understanding of the risks. ...Read moreSee 1 more doctor answer
Hello .I have dry eyes and taking restasis for that and i had big dose of rai in may for thyroid cancer can I take Accutane to treat acne.
Dry eyes ; accutane: Accutane is very, very drying. If you already have severe dry eyes, you should see your eye doctor and discuss the risks of making your eyes even dryer. Your doctor may be able to help increase your eye's lubrication with the placement of punctal plugs. But the key next step is to see your eye doctor. ...Read moreSee 1 more doctor answer
I have taken isotretinoin (accutane) and a year later have side effects why are my eyes still so dry?
Oil glands: Accurate does affect the oil producing glands in the eyelids. This oil makes up the superficial layer of the tear film. With a lack of oil in the tear film the eye become dry, with symptoms of burning. The treatment is initially eye drops like systane balance or refresh advanced. ...Read more
My skin, hair, and eyes are painfully dry. I took Accutane 3 years ago and these side effects resemble that of the drug. Is it possible they are?
No: The effect of the drug does not last long after stopping it. I would see your dermatologist for advice and or treatment. ...Read more
Dry eyes: Accutane can definitely cause bad dry eyes which can persist despite discontinuing the medication. See an ophthalmologist to see how bad the dry eyes are. If you are having bad side effects, you may want to consult with the prescribing doctor about alternatives. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Dry eyes
- Dry cracked skin around eyes
- Can dry eyes cause dizziness?
- Ask a doctor a question free online
- Is eyes feeling warm and dry a symptom of fever?
- Home remedies for dry skin under eyes
- Best eye creams for dry skin around the eyes
- Dry skin around eyes and nose
- Talk to a dermatologist online